Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Covering theorems with applications to some questions on normal orders.


Author: W. R. Emerson
Journal: Trans. Amer. Math. Soc. 145 (1969), 287-307
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9947-1969-0260689-4
MathSciNet review: 0260689
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman and H. N. Shapiro, The distribution of squarefree integers in small intervals, Duke Math. J. 21 (1954), 629-637. MR 0063392 (16:114a)
  • [2] E. C. Titchmarsh, The theory of functions, Oxford Univ. Press, Oxford, 1939.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0260689-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society